Mohd SHAHRIZAN OTHMAN


Polynomial-Space Exact Algorithms for the Bipartite Traveling Salesman Problem
Mohd SHAHRIZAN OTHMAN Aleksandar SHURBEVSKI Hiroshi NAGAMOCHI 
Publication:   
Publication Date: 2018/03/01
Vol. E101-D  No. 3  pp. 611-612
Type of Manuscript:  Special Section LETTER (Special Section on Foundations of Computer Science — Frontiers of Theoretical Computer Science —)
Category: 
Keyword: 
bipartite traveling salesman problemexact algorithmspolynomial spacedivide-and-conquerStirling's formula
 Summary | Full Text:PDF(73.2KB)